Alert archive / Montana / High Wind Watches in 2011
High Wind Watch 4, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind watch at May 30, 2011, 2:51 AM MDT for 9 counties in Montana. It took effect at May 31, 2011, 12:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- May 30, 2011, 2:51 AM MDT (08:51 UTC)
- In effect from
- May 31, 2011, 12:00 AM MDT
- Expired
- May 30, 2011, 9:17 PM MDT
- In force
- Issued by
- NWS Glasgow, MT
Counties Daniels County, MT, Dawson County, MT, McCone County, MT, Prairie County, MT, Richland County, MT, Roosevelt County, MT, Sheridan County, MT, Valley County, MT, Wibaux County, MT
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind watch went out at May 29, 9:13 PM MDT, 5 hours 38 minutes earlier.
Area forecast discussion, May 29, 9:13 PM MDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 913 PM MDT SUN MAY 29 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH TUESDAY... STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE UPPER LEVEL STORM SYSTEM CURRENTLY WORKING NORTHWARD OUT OF THE GREAT BASIN. HOWEVER THAT WILL GENERALLY HAVE AN IMPACT ON PRECIPITATION AMOUNTS AND NOT PRECIPITATION CHANCES AS ALL AREAS WILL SEE RAIN BY LATE TONIGHT...CONTINUING THROUGH THE DAY MONDAY. PERIODS OF HEAVY RAIN ARE EXPECTED AND FLOOD WATCHES AND WARNINGS REMAIN IN EFFECT ACROSS THE AREA. WINDS WILL INCREASE LATE TONIGHT OUT OF THE EAST TO NORTHEAST. EXPECT WINDY CONDITIONS ON FORT PECK LAKE BY MIDNIGHT WITH GUSTS UP TO 45 MPH EXPECTED ON MONDAY. A LAKE WIND ADVISORY HAS BEEN POSTED BEGINNING AT 6 AM MONDAY MORNING THROUGH MONDAY EVENING. OVERALL FORECAST WAS IN GOOD SHAPE. LOWERED TEMPERATURES A FEW DEGREES BASED ON LATEST TRENDS AND GUIDANCE. MOST LOCATIONS WILL SEE LOWS IN THE 40S OVERNIGHT. INCREASED PRECIPITATION ACCUMULATIONS FOR TONIGHT THROUGH TOMORROW. LATEST MODELS SHOWING 1 TO 3 INCHES OF ACCUMULATION POSSIBLE OVER MUCH OF THE AREA BY TUESDAY MORNING. CHAMBERS .LONG TERM...TUESDAY NIGHT THROUGH SUNDAY... SHORT WAVE RIDGE BUILDING OVER THE AREA TUESDAY NIGHT AND WILL BRING DRY WEATHER THROUGH MIDDAY WEDNESDAY. ANOTHER UPPER LOW WILL BEGIN MOVING ONTO THE WEST COAST WEDNESDAY AND WILL CAUSE THE FLOW ALOFT TO BEGIN BACKING. THIS WILL ALLOW ENERGY TO PUSH ACROSS THE WESTERN ZONES AND BRING A SLIGHT CHANCE OF AFTERNOON THUNDERSTORMS. CHANCES OF PRECIPITATION WILL SPREAD EASTWARD ON THURSDAY AS THE WEST COAST TROUGH SETS UP OVER MONTANA. AFTERNOON HEATING ALONG WITH UPPER LIFT AND AMPLE LOW LEVEL MOISTURE WILL COMBINE TO BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA. CONTINUED A DRY FORECAST FOR SATURDAY AND SUNDAY BUT AS A SPLIT FLOW SETS UP ACROSS THE AREA. TEMPERATURES WARMING THROUGH THE PERIOD AND SHOULD REACH ABOVE NORMAL ON THURSDAY. SLIGHTLY COOLER AIR MOVING BACK INTO THE AREA FOR FRIDAY THROUGH THE WEEKEND BUT SEASONAL VALUES ARE EXPECTED. RICHMOND && .AVIATION... A STORM SYSTEM MOVING NORTH OUT OF WYOMING WILL SPREAD RAIN AND IFR CONDITIONS NORTHWARD THIS EVENING. EXPECT CEILINGS TO DECREASE TO IFR OVER SOUTHERN AREAS BY MIDNIGHT...SPREADING NORTH TO THE HIGHLINE BY 10Z. PERIODS OF HEAVIER RAIN WILL PRODUCE LOCALIZED LIFR OR LOWER CONDITIONS. EAST TO NORTHEAST WINDS WILL INCREASE LATE TONIGHT INTO TOMORROW MORNING...WITH GUSTS OVER 25KTS EXPECTED BY 16Z. CHAMBERS && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DANIELS...SHERIDAN... WESTERN ROOSEVELT...PETROLEUM...GARFIELD...MCCONE...RICHLAND... DAWSON...PRAIRIE...WIBAUX...NORTHERN PHILLIPS...SOUTHWEST PHILLIPS...NORTHERN VALLEY...EASTERN ROOSEVELT. LAKE WIND ADVISORY FROM 6 AM MONDAY TO MIDNIGHT MDT MONDAY NIGHT FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 29, 4:23 PM MDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 423 PM MDT SUN MAY 29 2011 MTZ016>027-059>062-302230- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 423 PM MDT SUN MAY 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT FLOOD WARNINGS REMAIN IN EFFECT FOR THE MILK RIVER FROM TAMPICO DOWNSTREAM TO THE CONFLUENCE WITH THE MISSOURI RIVER NEAR NASHUA. A FLOOD WARNING ALSO CONTINUES FOR THE MUSSELSHELL RIVER DRAINAGE AREA INCLUDING THE MUSSELSHELL RIVER. A FLOOD WARNING IS IN EFFECT FOR THE YELLOWSTONE RIVER AT GLENDIVE. PLEASE SEE OUR WEBSITE FOR FURTHER DETAILS ON THE FLOODING. FLOOD WATCH IS IN EFFECT TONIGHT AS ANOTHER POTENT STORM SYSTEM MOVES INTO THE AREA. PLEASE SEE OUR WEBSITE FOR FURTHER DETAILS ON THE FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HEAVY RAIN RAINFALL WILL CONTINUE OVER THE AREA WITH A TOTAL OF 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE THROUGH TUESDAY. THE RAINFALL WILL CAUSE AREA CREEKS TO POTENTIALLY FLOW OUT OF THEIR BANKS. THE RUNOFF WITH TAKE TIME TO REACH THE MILK...MISSOURI AND YELLOWSTONE RIVERS AND FLOODING MAY CONTINUE INTO THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 12:55 AM MDT | Areal Flood Warning | GGW | Dawson, Prairie, Richland, Wibaux | 36 hr |
Nearby
High Wind Watches in Montana, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.